×

Jackson integral representations of solutions of the quantized Knizhnik- Zamolodchikov equation. (English. Russian original) Zbl 0824.33012

St. Petersbg. Math. J. 6, No. 2, 275-313 (1995); translation from Algebra Anal. 6, No. 2, 90-137 (1994).
See the review in Zbl 0818.33012.

MSC:

33D60 Basic hypergeometric integrals and functions defined by them
17B37 Quantum groups (quantized enveloping algebras) and related deformations
39A10 Additive difference equations

Citations:

Zbl 0818.33012
PDFBibTeX XMLCite